Resultats globals: 4 registres trobats en 0.02 segons.
Articles, 4 registres trobats
Articles 4 registres trobats  
1.
15 p, 353.1 KB Optimality conditions for convex problems on intersections of non necessarily convex sets / Allevi, E. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Riccardi, R. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex intersections of non necessarily convex sets. To this aim, we use the notion of local normal cone to a closed set at a point, due to Linh and Penot (SIAM J Optim 17:500-510, 2006). [...]
2020 - 10.1007/s10898-019-00849-z
Journal of global optimization, Vol. 77 (2020) , p. 143-155  
2.
8 p, 278.6 KB Optimality conditions for pseudoconvex minimization over convex sets defined by tangentially convex constraints / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex sets defined by non necessarily convex functions, in terms of tangential subdifferentials. [...]
2015 - 10.1007/s11590-014-0822-y
Optimization Letters, Vol. 9, Núm. 5 (June 2015) , p. 1017-1023  
3.
14 p, 440.0 KB The contribution of K.-H. Elster to generalized conjugation theory and nonconvex duality / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
This article surveys the main contributions of K. -H. Elster to the theory of generalized conjugate functions and its applications to duality in nonconvex optimization.
2015 - 10.1080/02331934.2014.929683
Optimization, Vol. 64, Núm. 1 (2015) , p. 87-96  
4.
20 p, 1010.2 KB First and second order analysis of nonlinear semidefinite programs / Shapiro, Alexander
In this paper we study nonlinear semidefinite programming problems. Convexity, duality and first-order optimality conditions for such problems are presented. A second-order analysis is also given. Second-order necessary and sufficient optimality conditions are derived. [...]
1997
Mathematical Programming, vol. 77 n. 2 (1997) p. 301-320  
 Accés restringit a la UAB

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.